A new approach to q-Genocchi numbers and their interpolation functions


CANGÜL İ. N. , ÖZDEN AYNA H. , ŞİMŞEK Y.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 12
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2008.11.040
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Keywords: p-adic q-deformed fermionic integral, Higher order twisted q-Genocchi numbers, Euler numbers, Bernoulli numbers, Interpolation functions, Q-EULER NUMBERS, Q-BERNOULLI NUMBERS, ADIC Q-INTEGRALS, Q)-BERNOULLI NUMBERS, TWISTED EULER, Q-EXTENSION, L-SERIES, POLYNOMIALS, PRODUCTS, (H

Abstract

The aim of this paper is to define generating functions of higher order q-Genocchi numbers by using a p-adic q-deformed fermionic integral on Z(p). We give Witt's type integral of these numbers. Furthermore we give the interpolation functions of these numbers. (C) 2008 Elsevier Ltd. All rights reserved.